# SDR R61A201804020418

- Difficulty date: March 23, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17087561001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INTERNAL SUPPORT ANGLE BRACKETS,  FWD AND AFT.   DRAIN MAST SUPPORT FRAMES 86 - 87,  STRINGER 26R - 28R.  REMOVED AND REPLACED THE SUPPORT ANGLE BRACKETS IAW EAMS W/O H6153.
